# SDR CA080716004

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,502 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 350A31182703
- Condition: Worn
- Location: Main Rotor Head
- Part time: 5,299 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WORN TO SERVICEABLE LIMITS, RUBBER DEBONDING FROM ITS METHC SURFACE. REPLACED WITH A NEW SET.
